# SDR 08FDEA03566

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 51,088 hours, 7,784 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: S4913807AS04500
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RT MAIN GEAR INDICATED UNSAFE AFTER RAISING HANDLE.  ALSO, CONFIRMED ON SD.  QRH HAD US CYCLE.  SAME INDICATION, ON GEAR DOWN, ALL INDICATED SAFE.  INSTALLED NEW TARGET RT MLG GEAR WELL DOOR 32-61-15-4.  ADJ CLEARANCE BET PROX SENSOR AND THE TARGET ASSEMBLY 32-61-15-4.  REMOVED AND REPLACED RT MLG FOLLOW UP CTL CABLE 20-20-06-2.  CARRIED LANDING GEAR POSITION FOLLOW UP CABLE ADJ 32-31-00-010-021. PERFORMED LANDING GEAR EXT/RET IAW AMM 32-30-00-00 FOUND SATIS.
